I have been taking Lamictal for about 10yrs now. I usually would only have a seizure once or twice a yr. In the past month I have had 7 seizures, 5 back to back and then 2 back to back. The nature of the seizures have changed from before when I was having them. I have do not know when they will come on. They have taken away my drivers license. I was wondering how I can have a low blood level of lamictal when I take my doses every day. I also take Topamax along with it. I was also wondering what the maxium dosage for lamictal is? The neurologist said if I have another one I will have to have a 3rd seizure med.
Repeated convulsions can cause hypoxemia (decreased oxygen) supply to the brain, hence they need to be controlled. Therapy may need to be revised as your doctor suggested. Upto 500 mgs/day is the maximum dosage for lamictal.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.